# SDR DALA2017071005293

- Difficulty date: July 9, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 42,149 hours, 27,811 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Fitting
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD STAIRWAY DOOR MECHANISM FITTING.  THE DAMAGED FITTING  WAS REPLACED IAW AMM 20-50-01-201.
